# SDR SWAA990243

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED STRONG SMOKE SMELL IN CABIN.  ALSO, NOTICEABLE HAZE FROM ROW 7 FORWARD.  REMOVED AND REPLACED GASPER FAN, COALESCER BAGS, AND HEPA FILTER PER MM.  OPS CHECKED RECIRCULATION FAN AND RAN PACKS, PRESSURIZED TO 3 PSI WITH ENGINES AT 80 PERCENT N1, NO SMOKE SMELL OR HAZE NOTICEABLE.  SYSTEM OPS, CHECKED GOOD PER MM AT THIS TIME.
